# SDR AALA20000408

- Difficulty date: March 8, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE SEAT PATH LIGHT AT ROW 35 INOPERATIVE.  REPAIRED WIRE AT SEAT 35A.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
